[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
I really need some advice. I was diagnosed with Vasal Vegal Attacks in September I passed out while standing in line at the Winn Dixie. The ambulance came and took me to the hospital. I was there for several days went through a battery of tests finally giving me the tilt table test. The told me I was the fastest positive they had ever seen. Well they sent me home with a load of pills which did absolutely nothing for me. I was back in the hospital 2 weeks later. Still many more test more pills and didn't solve the fainting. I had been having the fainting feelings for years, normally when I was in the shower. I would usually have a minute or two the get myself laying down. When I was pregnant with my daughter 10 years ago I was not able to go anywhere with out someone taking me. I would pass out in stores anywhere I could find to sit or lay down I was there. The "spells" as I call them have always been with me. I can go back to high school passing out after giving blood my 1 and only time. When I was 20 I passed out at my desk reading Thurston House by Danielle Steele.
Well the real problem I have is that I have recently been told I have manic depression or bi-polar. All the the different meds they have given me for each different problem have aggervated the other. I think my psychologist is about ready to give up on me. My family doctor said they really want me to take one of the med to help with the fainting spells while my psychologist wants me to only take only the anti-depressant because the fainting meds sends me to great depression cycling all out of control. I have not been able to work because I have been having fainting feelings everyday one after the other. I am usually very tired.
I am getting more and more depressed about this as days go by. One year ago I worked 2 jobs and was very active in my daughters activities, not anylonger. I really need some positive suggestions. I have done the salt thing until a new med told me not to have too much salt. Please give suggestions about meds or whatever.